# SDR EISA99090

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND VERTICAL STABILIZER SKIN CRACKED ON LEFT SIDE JUST BELOW SLIDING SEAL TRACK.  STOP DRILLED CRACK PER SRM 55-30-3.  FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 55-30-3.  (M)
